Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods after given birth, was on depo shot, having light bleeding and spotting. What could be the cause?

I had irregular periods after the birth of my son 5 years ago and after that I tried the pill and the patch . I went on the Depo shot eventually and stayed with that for about 3 years. I went off the depo shot in April 2011 because my husband and I want to get pregnant and finally regained menstruation in December 2011. Ever since December, my periods have been irregular. Recently I had a heavy period for a week, then the following two weeks I ve been have very light bleeding and spotting and it is still going. What could be causing this?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, you where under the hormone treatment, and this could cause any changes in menses because the hormone either disturb or alter the natural cycle and this could cause changes in menses, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor